# SDR UPS00233148

- Difficulty date: June 12, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI.   SMALL TEAR IN FRAME BS620 @ STR 5 & 6 RT (CABIN).    HFEC INSP CARRIED OUT IAW B727 NDT MANUAL, PT6, 51-00-00, FIG4. POST DAMAGE REMOVAL.  NDF. DAMAGED AREA BLENDED OUT IAW SRM 51-10-01 AND FRAME REPAIRED IAW SRM 53-10-04.FIG2.
